# SDR UIEA2022081000851

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737
- Aircraft serial: 34029
- Aircraft time: 48,287 hours, 23,903 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support
- Condition: Loose
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E WIGGLE PLATE SUPPORT FOR PANEL 651GB LOOSE( REPAIRED WIGGLE PLATE FOR PANEL 651GB ON RH WING T/E I/B SIDE OF PYLON PER SRM 57-20-01-2R-2 ORSS 257.  )
